Skip to content

On the Dulac's problem for piecewise analytic vector fields

Research output: Contribution to journalArticle

Standard

On the Dulac's problem for piecewise analytic vector fields. / Andrade, K. da S.; Jeffrey, M. R.; Martins, R. M.; Teixeira, M. A.

In: Journal of Differential Equations, Vol. 266, No. 4, 05.02.2019, p. 2259-2273.

Research output: Contribution to journalArticle

Harvard

Andrade, KDS, Jeffrey, MR, Martins, RM & Teixeira, MA 2019, 'On the Dulac's problem for piecewise analytic vector fields', Journal of Differential Equations, vol. 266, no. 4, pp. 2259-2273. https://doi.org/10.1016/j.jde.2018.08.029

APA

Andrade, K. D. S., Jeffrey, M. R., Martins, R. M., & Teixeira, M. A. (2019). On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations, 266(4), 2259-2273. https://doi.org/10.1016/j.jde.2018.08.029

Vancouver

Andrade KDS, Jeffrey MR, Martins RM, Teixeira MA. On the Dulac's problem for piecewise analytic vector fields. Journal of Differential Equations. 2019 Feb 5;266(4):2259-2273. https://doi.org/10.1016/j.jde.2018.08.029

Author

Andrade, K. da S. ; Jeffrey, M. R. ; Martins, R. M. ; Teixeira, M. A. / On the Dulac's problem for piecewise analytic vector fields. In: Journal of Differential Equations. 2019 ; Vol. 266, No. 4. pp. 2259-2273.

Bibtex

@article{a7f8b7c1ebe04ca48d6b925f091f80bf,
title = "On the Dulac's problem for piecewise analytic vector fields",
abstract = "This paper presents a version of Dulac's Problem for piecewise analytic vector fields that states conditions for the number of limit cycles around certain minimal sets. A suitable model-theoretic structure is introduced under which a qualitative investigation of the problem is settled.",
keywords = "Dulac's problem, Piecewise analytic vector field, Quasi-regular map",
author = "Andrade, {K. da S.} and Jeffrey, {M. R.} and Martins, {R. M.} and Teixeira, {M. A.}",
year = "2019",
month = "2",
day = "5",
doi = "10.1016/j.jde.2018.08.029",
language = "English",
volume = "266",
pages = "2259--2273",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Elsevier B.V.",
number = "4",

}

RIS - suitable for import to EndNote

TY - JOUR

T1 - On the Dulac's problem for piecewise analytic vector fields

AU - Andrade, K. da S.

AU - Jeffrey, M. R.

AU - Martins, R. M.

AU - Teixeira, M. A.

PY - 2019/2/5

Y1 - 2019/2/5

N2 - This paper presents a version of Dulac's Problem for piecewise analytic vector fields that states conditions for the number of limit cycles around certain minimal sets. A suitable model-theoretic structure is introduced under which a qualitative investigation of the problem is settled.

AB - This paper presents a version of Dulac's Problem for piecewise analytic vector fields that states conditions for the number of limit cycles around certain minimal sets. A suitable model-theoretic structure is introduced under which a qualitative investigation of the problem is settled.

KW - Dulac's problem

KW - Piecewise analytic vector field

KW - Quasi-regular map

UR - http://www.scopus.com/inward/record.url?scp=85051722123&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2018.08.029

DO - 10.1016/j.jde.2018.08.029

M3 - Article

VL - 266

SP - 2259

EP - 2273

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 4

ER -